# SDR SWIA200920798

- Difficulty date: January 2, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 14,139 hours, 8,823 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6567 - PACKS PRODUCE SMOKE IN THE CABIN WITH THE PACKS ON APU BLEED.  REPLACED RIGHT ACM.
